MAUDE Adverse Event Report: CARESTREAM HEALTH DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 1019397
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device and determined there was no device malfunction and the system is performing as designed and intended.The investigation found that there were no device malfunctions and the incident was caused by the student tech not following the instructions for use (ifu).Per the ifu, the operator must use both hands and drive behind the drx revolution in order to prevent injury.Per the site, the operator had informal training on the drx revolution system; however, csh cannot determine the extent or suitability of the training provided.Improper handling of the drive handle has been attributed to the unintended rearward motion of the cart.Users of the drx-revolution should grasp the drive handle only.When grasping the free-floating handle and the stationary side cover at the same time, the user's hands do not move with the drive handle as intended.Therefore, the forward motion is immediately followed by rearward motion, as the users' hands stay "with" the side covers which are moving forward.Carestream health representative reiterated to the site the importance of following the driving instructions provided within the instructions for use.There are no further actions to be taken by carestream health related to this issue.
 
Event or Problem Description
The site biomed reported that a student tech was maneuvering the drx revolution system between two beds in a patient's room.The student began to move the system out from between the two beds and started to turn the unit towards the entrance/exit door to the room when the system moved backwards toward her.According to the report, the drx revolution contacted the student tech's groin area.There was no discoloration of the area, but the student experiences, and still experiences pain when she touches the area.The tech noted a lump in the area; however, there were no broken bones or fractures.The tech was examined in the emergency department after the incident but has not needed further care since this time.There was no patient involvement.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION
Manufacturer (Section D)
CARESTREAM HEALTH
150 verona st
rochester NY 14608
MDR Report Key11654288
Report Number1317307-2021-00002
Device Sequence Number14308565
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;